Quasi-augmented simplicial spaces, with an application to cohomological dimension


Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

SCHEIDERER, Claus, 1992. Quasi-augmented simplicial spaces, with an application to cohomological dimension. In: Journal of Pure and Applied Algebra. 81(3), pp. 293-311. ISSN 0022-4049. eISSN 1873-1376

@article{Scheiderer1992Quasi-23328, title={Quasi-augmented simplicial spaces, with an application to cohomological dimension}, year={1992}, doi={10.1016/0022-4049(92)90062-K}, number={3}, volume={81}, issn={0022-4049}, journal={Journal of Pure and Applied Algebra}, pages={293--311}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23328"> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:abstract xml:lang="eng">Let S be a locally spectral topological space. Under a minor technical assumption on S (which is empty if S is spectral) it is proved that the sheaf-theoretic cohomological dimension of S is not larger than the combinatorial (‘Krull’) dimension. To this end a weakening of the notion of augmented simplicial space is studied. A typical example of such a quasi-augmented simplicial space X.→S is the simplicial space of (finite) specialization chains in a locally spectral space S. It is shown that there are natural inverse and direct image functors between sheaves on X. and sheaves on S which form a topos morphism. The notion of cohomological descent allows to study sheaf cohomology on X. instead of S. Criteria are provided for cohomological descent to hold, which are then applied to give the result announced above.</dcterms:abstract> <dc:contributor>Scheiderer, Claus</dc:contributor> <dcterms:issued>1992</dcterms:issued> <dc:language>eng</dc:language> <dcterms:bibliographicCitation>Journal of Pure and Applied Algebra ; 81 (1992), 3. - S. 293-311</dcterms:bibliographicCitation> <dc:creator>Scheiderer, Claus</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23328"/> <dcterms:title>Quasi-augmented simplicial spaces, with an application to cohomological dimension</dcterms:title> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T10:59:07Z</dcterms:available> <dc:rights>deposit-license</dc:rights> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T10:59:07Z</dc:date> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto